# SDR HNAA2016060800170

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 67,697 hours, 75,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: JAX167ONORF42
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROW 7 AND THE 2ND AND 3RD LIGHTS FROM FRONT ARE INOPERATIVE. R & R SECOND AND THIRD LIGHT ASSEMBLIES FROM FRONT, NO FIX.  R & R BATTERY AT ROW 7AC, LIGHTS AT ALL 3 LOCATION PARTS INSTALLED, REMOVED 8330086, 8240485, JAX167/ORF42.
